# SDR CALA2024070500145

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 65,281 hours, 28,327 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 341E030000
- Part serial: 02325
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 722,569 hours, 709,981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR ENG2 BLEED ABNORM PR PFR AND BMC 2 BITE SHOWING: PRESS REG-V 4001HA2 OR SOL 10HA2 OR SENSE LINE. T/S REF TSM 36-11-00-810-810-A. PERFORMED LEAK CHECK ON THE #2 ENG PRV BRAIDED SENSE LINE AND RIGID LINES. NO LEAKS NOTED. PERFORMED HEALTH CHECK ON PRV 4001HA2. HEALTH CHECK FAILED.   BENCH CHECKED NEW PRV. NEW VALVE OPENS AT 8 PSI.  REMOVED AND REPLACED ENGINE #2 BLEED PRV REF AMM 36-11-52,   PERFORMED #2 ENG POWER RUN, FOUND PRV CLOSES A FEW SECONDS AFTER ENG BLEED TRANSITIONS FROM HP CLOSED TO IP APPRX 60% N1. DUPLICATED THREE TIMES. R&R PRV CONTROL SOLENOID REF AMM 36-11-55-400-001-A. PERFORMED POWER RUN AGAIN. HP/PRV VALVES OPERATE NORMAL WITH NORMAL PRESSURES.
